Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Taking medicine for ear infections. Feeling nausea and tightness in scrotum. Effective treatment?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 726 Questions
Question
i have two inner ear infections and feeling sick and neasues ive been pescribed antibiotics and bucastem for the nausea but i still dont feel well after five days of taking them i also have a very tight feeling in my left scrotum and have dihria i was admitted last tuesday night into hospital becuse i thought i was taking a heart attack but blood showed up normal and heart just showed normal palpatations but nothing to worry about i was told i non im not well but i think nobody believes me i have lost nearly a stone off weight and this fluttering of the heart or heart paplatations has been trobling me now for the last two months
Posted Thu, 14 Mar 2013 in Infections
 
 
Answered by Dr. Kulbir Singh 8 hours later
Hello and thanks for writing in
I have read your query with diligence. Loose stools or diarrhea may be due to the antibiotics you have taken. Take good fresh light diet along with curd and plenty of fluid will cure this problem.

For the ear problem and infection, consult your treating doctor, he/she may order swap culture examination for better and effective antibiotic selection.

Heart Palpitation has number of causes and needs some more investigations to get to a diagnosis:
1. Anxiety or stress: Stress is the major cause for such type of palpitations. Keep your mind relax and spend some time with your dear ones.
2. Atrial Fibrillation or PSVT: These are defect in conduction system of heart and can be diagnoses with EKG at the time of palpitations episode. A 24 hours Holter examination can be done by consulting your cardiologist.

Feel free to consult your cardiologist and get to a diagnosis. The further treatment can be planned after that. Write back for any follow up query.

Best Wishes
Dr. Kulbir Singh
Above answer was peer-reviewed by
 
Follow-up: Taking medicine for ear infections. Feeling nausea and tightness in scrotum. Effective treatment? 16 hours later
would the antibiotics give you a funny like heavy feeling around your heart till lower rib cage and also funny like nervous twitches in the arm and lower right leg on the inner side
 
 
Answered by Dr. Kulbir Singh 16 hours later
Hello and thanks again
Antibiotic and cause gastritis and gives you burning or heavy feeling around left lower rib cage or at the mid. The symptoms in arm or leg are not likely to be caused by an antibiotic. Cervical or Lumber spondylosis can be one of the cause for that.

Regards
Dr. Kulbir Singh
Above answer was peer-reviewed by
 
Follow-up: Taking medicine for ear infections. Feeling nausea and tightness in scrotum. Effective treatment? 2 days later
how can i beat this anxiety or stress even with being around loved ones i am currently of work at the moment but still feel pathectic still have loose stools and i am still taking the bucstem for sickness i just cant seem to manage a day with out one my inner ears appartly are cleared up and i am now waiting to get my left one syringed out how can i unwind chill out and relax maybe a holiday but i think that would bring on more stress.
 
 
Answered by Dr. Kulbir Singh 16 hours later
Hello and thanks again
To avoid stress or to relax your mind follow the steps:
1. Develop hobbies like reading books, watching TV etc or keep yourself busy in some work. Do not be off from work that adds up to your stress.
2. Doing exercise or normal brisk walking for about 45 minutes per day helps in reducing your stress.
3. Best way is to take a help of yoga. Shava Asana is the simple and best asana to relax your mind.
4. Try to avoid stress as much as you can. Divert your mind when you are in stress.
5. If these does not helps you I would suggest you to consult your psychiatrist for proper counselling and if needed proper medications.

Hope this will help you.
Regards
Above answer was peer-reviewed by
 
Follow-up: Taking medicine for ear infections. Feeling nausea and tightness in scrotum. Effective treatment? 17 days later
new symtoms have come now since my last question i have sore glands leading upto my ears a dull ache around the top left of my chest leading down to the middle of left arm i also have gurgling sounds sometimes in my stomach my doctor prescribed stomach tabs lansaprazole and also a beta blocker but i still feel unwell i went to my doctor today and told her all she sat back inthe chair and looked at me and then i stated seing red i told her im going private with this i just cant settle they think its in my head but i no XXXXXXX inside theres something wrong iwas at the docs on monday my heart was racing but today it was 88 something id like to get this sorted ive never been like this before i have been told it may be coming from the stomach by someone
 
 
Answered by Dr. Kulbir Singh 6 hours later
Hello and thanks again for the query
Sore glands is a matter of concern but not panic. If they are enlarge lymph nodes than it needs proper diagnosis and treatment according to that. Consult your doctor for clinical examination and relevant investigations.

As per the stomach discomfort is related that can be due to gastritis problem and your doctor prescribed your the right medicine i.e. lansaprazole.

Again beta blockers will take care of the palpitations you are getting.Try full dose of beta-blocker if it fails calcium channel blockers can be tried to control palpitations. If all meditation treatment fails than surgical procedure ablation can be preformed. Consult and keep in touch of your cardiologist for proper treatment. Chest pain and arm pain can be due to palpitations and anxiety. Do not worry and take proper treatment for palpitations and try to be stress free as much as you can.

Hope I have answered your query. Write back for any follow up query.

Best Wishes
Dr. Kulbir Singh
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor